# SDR SIMA2011332011

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 3,347 hours, 2,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 7281
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3876 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-61-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
